Inverse problems in additive number theory. Addition of sets of residues modulo a prime
Doklady Akademii Nauk, Tome 141 (1961) no. 3, pp. 571-573
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_3_a14,
author = {G. A. Freiman},
title = {Inverse problems in additive number theory. {Addition} of sets of residues modulo a prime},
journal = {Doklady Akademii Nauk},
pages = {571--573},
year = {1961},
volume = {141},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_3_a14/}
}
G. A. Freiman. Inverse problems in additive number theory. Addition of sets of residues modulo a prime. Doklady Akademii Nauk, Tome 141 (1961) no. 3, pp. 571-573. http://geodesic.mathdoc.fr/item/DAN_1961_141_3_a14/